Uniformization for λ-positive Markov chains

Richardus J. Boucherie, Erik A. van Doorn

Research output: Contribution to journalArticleAcademicpeer-review


We show that a variant of the uniformization method for the numerical calculation of transient state probabilities of positive recurrent Markov chains, in which the truncation error can be made arbitrarily small uniformly over time, can be extended to lambda-positive Markov chains.
Original languageUndefined
Article number10.1080/15326349808807465
Pages (from-to)171-186
Number of pages15
JournalCommunications in statistics : Stochastic models
Issue number1/2
Publication statusPublished - 1998


  • EWI-12856
  • IR-62352
  • METIS-140557

Cite this